MathSciNet Relay Station
MathSciNet bibliographic data
MR231199 46.45
Asplund, Edgar Fréchet differentiability of convex functions. Acta Math. 121 1968 31–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement